# SDR P5CA2025042100016

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 50,294 hours, 8,108 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Nr 19 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#19 V/C FLAP LSA LAYER DAMAGED.( PERFORMED REPAIR AT LSA LAYER DAMAGED AREA IAW CMM 57-55-42 REPAIR 17-1. NO FURTHER DEFECTS NOTED. )
